# SDR TWAA0004803

- Difficulty date: March 14, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON NUMBER 3 CHAIR TRACK, RBL 22 IN AT STA 200 TO 237.  REMOVED AND REPLACED CHAIR TRACK PER SRM 53-05, FROM STA 200 TO 267.
